MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1440-1746.2001.02338.x

Медицинская библиотека · Journal of gastroenterology and hepatology · 2001

Ranitidine-related Stevens-Johnson syndrome in patients with severe liver diseases: a report of two cases.

Lin C C, Wu J C, Huang D F, Huang Y S, Huang Y H, Huo T I, Chang F Y, Lee S D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ranitidine is widely used and well tolerated. Ranitidine-related skin eruption is rare and usually mild. We presented two patients who developed Stevens-Johnson syndrome after ranitidine therapy. Before therapy, both patients had severe liver disease and jaundice. The first was a case of ketoconazole-induced hepatitis, and the second was a case of hepatitis C-related liver cirrhosis with hepatocellular carcinoma. Ranitidine was the most likely drug responsible for causing Stevens-Johnson syndrome in these two patients.

Для цитирования: Lin C C, Wu J C, Huang D F, Huang Y S, Huang Y H, Huo T I, Chang F Y, Lee S D. Ranitidine-related Stevens-Johnson syndrome in patients with severe liver diseases: a report of two cases.. Journal of gastroenterology and hepatology. 2001. DOI: 10.1046/j.1440-1746.2001.02338.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.